# SDR 29GA2015112700001

- Difficulty date: November 21, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 35,420 hours, 39,092 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER DOOR 2A FELL OFF.   REINSTALLED EXIT SIGN COVER OVER MAIN DOOR IAW AMM 33-50-50-02.
